# SDR ASOA201201283

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 33,142 hours, 29,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Nut
- Condition: Missing
- Location: Ground Terminal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN ON GALLEY NEAR SERVICE DOOR INOP.    REPLACED MISSING NUT ON GROUND TERMINAL OPS CHECKED GOOD IAW AMM 33-51-10.
